Advertisement

Mathematische Zeitschrift

, Volume 225, Issue 1, pp 133–138 | Cite as

Some inequalities between KX3 and χ( ?X) for a threefold of general type

  • Dong-Kwan Shin

Keywords

General Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Dong-Kwan Shin
    • 1
  1. 1.Department of Mathematics, Konkuk University, Seoul 143-701, Korea (Fax: 82-2-460-0299; e-mail: shindk@cs.sejong.ac.kr)KR

Personalised recommendations